Carlo Petronio
Carlo Petronio
Professore di Geometria, Università di Pisa
Verified email at unipi.it - Homepage
Title
Cited by
Cited by
Year
Lectures on hyperbolic geometry
R Benedetti, C Petronio
Springer Science & Business Media, 2012
10792012
An exposition of Poincaré's polyhedron theorem
DBA Epstein, C Petronio
1241994
Branched standard spines of 3-manifolds
R Benedetti, C Petronio
Springer, 2006
912006
Feynman diagrams of generalized matrix models and the associated manifolds in dimension four
R De Pietri, C Petronio
Journal of Mathematical Physics 41 (10), 6671-6688, 2000
812000
Dehn filling of the" magic" 3-manifold
B Martelli, C Petronio
arXiv preprint math/0204228, 2002
762002
Negatively oriented ideal triangulations and a proof of Thurston's hyperbolic Dehn filling theorem
C Petronio, J Porti
arXiv preprint math/9901045, 1999
761999
Three-manifolds having complexity at most 9
B Martelli, C Petronio
Experimental Mathematics 10 (2), 207-236, 2001
642001
Complexity and Heegaard genus of an infinite class of compact 3-manifolds
R Frigerio, B Martelli, C Petronio
Pacific journal of mathematics 210 (2), 283-297, 2003
622003
A finite graphic calculus for 3-manifolds
R Benedetti, C Petronio
manuscripta mathematica 88 (1), 291-310, 1995
551995
Small hyperbolic 3-manifolds with geodesic boundary
R Frigerio, B Martelli, C Petronio
Experimental Mathematics 13 (2), 171-184, 2004
522004
Two-sided asymptotic bounds for the complexity of some closed hyperbolic three-manifolds
S Matveev, C Petronio, A Vesnin
Journal of the Australian Mathematical Society 86 (2), 205-219, 2009
462009
On the existence of branched coverings between surfaces with prescribed branch data, I
E Pervova, C Petronio
Algebraic & Geometric Topology 6 (4), 1957-1985, 2006
452006
Materno-fetal Toxoplasma gondii infection: critical review of available diagnostic methods
P Di Carlo, A Romano, MG Schimmenti, A Mazzola, L Titone
Infez Med 16 (1), 28-32, 2008
392008
Complexity of geometric three-manifolds
B Martelli, C Petronio
Geometriae Dedicata 108 (1), 15-69, 2004
392004
Construction and recognition of hyperbolic 3-manifolds with geodesic boundary
R Frigerio, C Petronio
Transactions of the American Mathematical Society 356 (8), 3243-3282, 2004
382004
Dehn filling of cusped hyperbolic 3-manifolds with geodesic boundary
R Frigerio, B Martelli, C Petronio
Journal of Differential Geometry 64 (3), 425-455, 2003
382003
Two-sided bounds for the complexity of cyclic branched coverings of two-bridge links
C Petronio, A Vesnin
Osaka Journal of Mathematics 46 (4), 1077-1095, 2009
362009
Reidemeister–Turaev torsion of 3-dimensional¶ Euler structures with simple boundary tangency¶ and pseudo-Legendrian knots
R Benedetti, C Petronio
manuscripta mathematica 106 (1), 13-61, 2001
312001
Partially flat ideal triangulations of cusped hyperbolic 3-manifolds
C Petronio, JR Weeks
Osaka Journal of Mathematics 37 (2), 453-466, 2000
302000
ON ROBERTS’PROOF OF THE TURAEV-WALKER THEOREM
R Benedetti, C Petronio
Journal of Knot Theory and its Ramifications 5 (04), 427-439, 1996
291996
The system can't perform the operation now. Try again later.
Articles 1–20